Beta-continued fractions over Laurent series

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Standard

Beta-continued fractions over Laurent series. / Jellali, Manel; Mkaouar, Mohamed; Scheicher, Klaus; Thuswaldner, Jörg.

in: Publicationes mathematicae, Jahrgang 77, Nr. 3/4, 2010, S. 443-463.

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Harvard

Author

Jellali, Manel ; Mkaouar, Mohamed ; Scheicher, Klaus ; Thuswaldner, Jörg. / Beta-continued fractions over Laurent series. in: Publicationes mathematicae. 2010 ; Jahrgang 77, Nr. 3/4. S. 443-463.

Bibtex - Download

@article{0f4a86c75fa74e6585d6cca2e0fccb09,
title = "Beta-continued fractions over Laurent series",
author = "Manel Jellali and Mohamed Mkaouar and Klaus Scheicher and J{\"o}rg Thuswaldner",
year = "2010",
language = "Deutsch",
volume = "77",
pages = "443--463",
journal = "Publicationes mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",
number = "3/4",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Beta-continued fractions over Laurent series

AU - Jellali, Manel

AU - Mkaouar, Mohamed

AU - Scheicher, Klaus

AU - Thuswaldner, Jörg

PY - 2010

Y1 - 2010

M3 - Artikel

VL - 77

SP - 443

EP - 463

JO - Publicationes mathematicae

JF - Publicationes mathematicae

SN - 0033-3883

IS - 3/4

ER -